# SDR UPS08553008

- Difficulty date: August 5, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N470UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25486
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

LT ENG VIBRATION IN AMBER BAND. VIBRATION NORMAL AT IDLE. OCCURRED AT THRUST REDUCTION AT TOP OF CLIMB.  COMPLIED WITH STEPS 1-4 OF FIM 71-05-00 FIG 108 WITH NO DEFECTS NOTED. COMPLETED ALL REMAINING STEPS OF FIM 71-05-00 FIG 108. VIBRATION SURVEY C/W ALL WITHIN LIMITS.
